EconPapers    
Economics at your fingertips  
 

On the linearized stability of age‐structured multispecies populations

Jozsef Z. Farkas

Journal of Applied Mathematics, 2006, vol. 2006, issue 1

Abstract: We consider a general nonlinear age‐structured population model with n interacting species. We deduce the characteristic function in the form of a determinant of an n‐by‐n matrix. Then we formulate some biologically meaningful sufficient conditions for the stability (resp., instability) of positive stationary solutions of the system.

Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/JAM/2006/60643

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2006:y:2006:i:1:n:060643

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2006:y:2006:i:1:n:060643